Quantum Topology


Full-Text PDF (278 KB) | Metadata | Table of Contents | QT summary
Volume 4, Issue 4, 2013, pp. 353–376
DOI: 10.4171/QT/42

Published online: 2013-11-15

New proofs of certain finite filling results results via Khovanov homology

Liam Watson[1]

(1) UCLA, USA

We give a Khovanov homology proof that hyperbolic twist knots do not admit non-trivial Dehn surgeries with finite fundamental group.

Keywords: Finite fillings, twist knots, two-fold branched covers, tangles, Montesinos trick, Khovanov homology, homological width

Watson Liam: New proofs of certain finite filling results results via Khovanov homology. Quantum Topol. 4 (2013), 353-376. doi: 10.4171/QT/42